# SDR VNAA2019040211102

- Difficulty date: April 2, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 35,740 hours, 35,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH BLUE EMERGENCY EXIT LIGHT INOP BY OVER WING EMERGENCY EXIT INOP. R/R OF INVERTER. IAW CRJ 200 AMM 33-51-07-000/400-801. OPS CHECK GOOD
